# SDR SWIA202507140515

- Difficulty date: May 15, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PCU ATTACH LOBE, ON THE RUDDER, IS CHAFFED ON THE LOBE EDGE (MARKED)  (C-CHECK RO 07/11/2025)BLENDED DAMAGE ON CENTER PCU ATTACH LOBE, ON THE RUDDER AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 601R-55-41-304 REV -- DATE 2025-06-11. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
